# SDR FDEA201508172576

- Difficulty date: August 9, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 478 hours, 10,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, UPPER MOUNT INBD HOLE, SURFACE CORROSION.  REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING THICKNESS 0.711", MATERIAL REMOVED 0.006", REMAINING THICKNESS 0.705", MINIMUM ALLOWABLE THICKNESS 0.720".  REPAIR SHIM FABRICATED & INSTALLED IAW EA 1-5750-T0319681 PART 1.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
